mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal commutative subrings and simplicity of Ore extensions
Lund University.
Lund University.
Mälardalen University, School of Education, Culture and Communication. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2013 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, Vol. 12, no 4, Article Number: 1250192- p.Article in journal (Refereed) Published
Abstract [en]

The aim of this article is to describe necessary and sufficient conditions for simplicity of Ore extension rings, with an emphasis on differential polynomial rings. We show that a differential polynomial ring, R[x;id,δ], is simple if and only if its center is a field and R is δ-simple. When R is commutative we note that the centralizer of R in R[x;σ,δ] is a maximal commutative subring containing R and, in the case when σ=id, we show that it intersects every non-zero ideal of R[x;id,δ] non-trivially. Using this we show that if R is δ-simple and maximal commutative in R[x;id,δ], then R[x;id,δ] is simple. We also show that under some conditions on R the converse holds.

Place, publisher, year, edition, pages
2013. Vol. 12, no 4, Article Number: 1250192- p.
National Category
Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-17937DOI: 10.1142/S0219498812501927ISI: 000316952300011Scopus ID: 2-s2.0-84874390665OAI: oai:DiVA.org:mdh-17937DiVA: diva2:589149
Funder
Swedish Research Council, 20076338
Available from: 2013-01-17 Created: 2013-01-17 Last updated: 2014-03-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Silvestrov, Sergei D.
By organisation
School of Education, Culture and Communication
In the same journal
Journal of Algebra and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf